# SDR SWIA2025022841214

- Difficulty date: December 14, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 39,412 hours, 37,907 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPR LEADING EDGE IS CHAFFED     (C-CHECK RO 2/27/2025)    REMOVED AND INSTALLED 1EA NEW R/H AILERON UPR L/E SKIN ASSY. PER CRJ200SRM 51-42-06, CRJ200SRM 51-42-13, DWG 601R13031 REV K, AND REO 601R-57-61-872 REV -- DATE 2025-01-16. SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
